Yaz may have side effects like weight gain in some women which may not be desirable in patients of PCOS.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I just read your comments. You have identified yourself as a male.
If you asking on behalf of a female contemplating the use of the contraceptive product called YAZ or already using YAZ, please tell her
that YAZ has been found to be a questionable product for birth control.
By questionable , this is what I mean. I have seen commercials where
lawyers are telling women who have used YAZ and have suffered severe
side effects from using YAZ that they are entitled to a settlement. I conclude that the product YAZ can , in some cases, cause severe side
effects. The female you asking of behalf of should google YAZ and see
what she can find out about this product, specifically, potential side effects
of YAZ. I hope my comments have been helpful. Evewisewoman ( Eve )
Any drug cannot just be stopped. All drugs must be stopped with the help
of a family doctor. Personally, I would never take the drug YAZ. Even
when this drug came out initially, I was suspicious of it based on the potential side effects which the commercial mentioned. Evewisewoman
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.